CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 52 Number 4 (Dec 2009)

Looking for a printed back issue?
Page  
Contents
481   Some Infinite Products of Ramanujan Type
Alaca, Ay\c{s}e; Alaca, \c{S}aban; Williams, Kenneth S.
493   A One-Dimensional Family of $K3$ Surfaces with a $\Z_4$ Action
Artebani, Michela
511   The Irreducibility of Polynomials That Have One Large Coefficient and Take a Prime Value
Bonciocat, Anca Iuliana; Bonciocat, Nicolae Ciprian
521   The Parabolic Littlewood--Paley Operator with Hardy Space Kernels
Chen, Yanping; Ding, Yong
535   A Note on Locally Nilpotent Derivations\\ and Variables of $k[X,Y,Z]$
Daigle, Daniel; Kaliman, Shulim
544   Intuitionistic Fuzzy $\gamma$-Continuity
Hanafy, I. M.
555   Boundary Behavior of Solutions of the Helmholtz Equation
Hirata, Kentaro
564   Group Actions on Quasi-Baer Rings
Jin, Hai Lan; Doh, Jaekyung; Park, Jae Keol
583   Computing Polynomials of the Ramanujan $t_n$ Class Invariants
Konstantinou, Elisavet; Kontogeorgis, Aristides
598   Numerical Semigroups That Are Not Intersections of $d$-Squashed Semigroups
Moreno, M. A.; Nicola, J.; Pardo, E.; Thomas, H.
613   Lipschitz Type Characterizations for Bergman Spaces
Wulan, Hasi; Zhu, Kehe
627   On $L^{1}$-Convergence of Fourier Series under the MVBV Condition
Yu, Dan Sheng; Zhou, Ping; Zhou, Song Ping
637   Author Index - Index des auteurs
2009, for 2009 - pour

© Canadian Mathematical Society, 2014 : http://www.cms.math.ca/